# SDR CALA2025041503836

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 78,377 hours, 29,237 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 DOOR SLIDE TO F.O.M REINSTALLED ESCAPE SLIDE PACK AND COVER ON L1 DOOR REF AMM 25-66-01-400-803 OPS CHECK GOOD VERIFIED ESCAPE SLIDE PACK AND COVER ON L1 DOOR REF AMM 25-66-01-400-803 OPS CHECK GOOD
